# SDR 08FDEA03188

- Difficulty date: July 30, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 55,403 hours, 11,564 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB72072
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, DURING ACCOMPLISHMENT OF EA NR 1-5710-105596C PART 2, REAR SPAR LOWER CHORD FORWARD AND AFT TENSION TIES AT STA XORS 1088 FOUND FASTENER HOLE ELONGATED.  ELONGATED HOLE AT REAR SPAR LOWER CHORD FORWARD AND AFT TENSION TIES AT STA XORS 1088.  REPAIRED AS PER EA NR 1-5710-124327,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
